MAUDE Adverse Event Report: DATASCOPE CORP. LINEAR 7.5FR. 40CC IAB; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL

DATASCOPE CORP. LINEAR 7.5FR. 40CC IAB; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Model Number 0684-00-0480-01
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/25/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information: due to characterization limit e1 (b)(6).A supplemental report will be submitted upon completion of our investigation.(reason for partial udi# - unknown serial#) complaint id# (b)(4).
 
Event or Problem Description
It was reported by customer that, the dilator tip of intra-aortic balloon (iab) gets destroyed over wire while pushing into the patient.
 
Additional Manufacturer Narrative
Updated fields - b3, b4, d9, e1 event site mail, g3, g6, h2, h3, h6 (type of investigation, investigation findings, component code, investigation conclusions), h11.No decon or visual inspection performed since product was not returned and could not be evaluated.Therefore, we were unable to confirm or determine a root cause for the reported failure.All failure modes related to balloon malfunction are addressed in the risk file and there individual complaint occurrence rates are within its risk profile.The ifu addresses the mitigations for all balloon failures.Each iab manufactured is 100% inspected and the controls put in place during the manufacturing of the iab would catch a defect and not allow non-conforming device to be released.The iab catheter is unknown based on the rational provided above, no escalation to the capa process is required.
 
Additional Manufacturer Narrative
Updated fields - b4, d9 date return to manufacturer, g3, g6, h2, h11 corrected field: b5, d9, h3, h6 (type of investigation, investigation findings, investigation conclusions), two introducer dilators were returned with traces of blood on the components.Additionally one step dilator was also returned with blood on the component.A visual examination of all three components were performed and no damage was observed.The reported event cannot be confirmed by the evaluation.A lot history record review was completed for the reported product.No nonconformances were found that are considered to be related to the event.All failure modes related to balloon malfunction are addressed in the risk file and there individual complaint occurrence rates are within its risk profile.The ifu addresses the mitigations for all balloon failures.Each iab manufactured is 100% inspected and the controls put in place during the manufacturing of the iab would catch a defect and not allow non-conforming device to be released.The iab catheter is unknown based on the rational provided above, no escalation to the capa process is required.
 
Event or Problem Description
It was reported by customer that, the dilator tip of linear 40 cc intra-aortic balloon (iab) dilator tip got destroyed over wire while pushing into the patient.

Brand Name
LINEAR 7.5FR. 40CC IAB
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Manufacturer (Section D)
DATASCOPE CORP.
15 law drive
fairfield NJ 07004
Manufacturer (Section G)
DATASCOPE CORP.
15 law drive
fairfield NJ 07004
Manufacturer Contact
ewelina chorlowska
15 law drive
fairfield, NJ 07004
MDR Report Key23297324
Report Number2248146-2025-0000619
Device Sequence Number4797981
Product Code DSP
UDI-Device Identifier10607567106564
UDI-Public(01)10607567106564
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K041281
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0684-00-0480-01
Device Catalogue Number0684-00-0480-01
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/25/2025
Supplement Date Received by Manufacturer11/19/2025
01/16/2026
Initial Report FDA Received Date10/15/2025
Supplement Report FDA Received Date11/21/2025
01/16/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNKNOWN.
Patient SexUnknown